Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had MOH procedure on the face. Is it possible to have rashes with stitches? Allergy to bandaids?

Hello, I had a MOH s procedure on my face (close to my lips ) 5 days ago. I was informed that the stitches were dissolvable. Is it possible to have a rash with these stitches? The area surrounding the stitches is red, bumpy and itches. Six years ago I had a similar surgery and had a reaction to the adhesive in the bandaids used to cover the incision and it did not heal properly. Is it possible that I could be allergic to the stitches and should I call the surgeon to remove them? Thank you.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Sutures contain proteins.

There is a possibility that You have developed an allergic reaction to it,

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Yes it is better to call a doctor for stitch removal.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor